# SDR GLBA20110711H

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,036 hours, 40,936 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Grounded
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WITH THE GEAR HANDLE IN THE UP POSITION "AUTOFEATHER OFF" ANNUNCIATOR ILLUMINATED WITH THE AUTOFEATHER SWITCH IN THE ARM AND OFF POSITION.  MX T'S FOUND THE SOCKET INSIDE THE UPLOCK PLUG SHORTING TOGETHER, REPAIRED SOCKET AND PLUG PN MS3126F10-6S ON EXISTING UPLOCK HARNESS IAW EO-11-1900-32-001, PERFORMED SWITCH RIGGING IAW TC 1900-3260.00, OPS CHECKED GOOD.
